MAUDE Adverse Event Report: TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 10MMX53MM; LAPAROSCOPE, GENERAL & PLASTIC

TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 10MMX53MM; LAPAROSCOPE, GENERAL & PLASTIC
Model Number IPN914269
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the balloons burst.The balloon is pierced and cannot be inflated and therefore the device cannot be used.Use of another trocar from same reference and same lot.No impact on the staff or the patient".
 
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.A device history record review was performed on the device with no evidence to suggest a manufacturing related cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one-unit of 410944s weckvista access balloon port 10mmx53 mm for investigation.The returned sample was examined without magnification.Visual examination of the returned sample revealed that the balloon was partially detached from the cannula at the proximal end.The observed damage indicates that the balloon was over-inflated.Evidence of use in the form of biological material was present on the device.Per dhr the product weckvista access balloon port 10mmx53 mm lot # 73d2300596 was manufactured on 04/18/2023 a total of (b)(4) pieces.Lot was released on 05/04/2023.Dhr investigation did not show issues related to complaint.The reported complaint of "burst - balloon" was confirmed based upon the sample received.The device was returned with the balloon partially separated from the cannula at the proximal end.This damage is consistent with damage found when the balloon has been over-inflated.All balloon ports are 100% inspected for inflation during the inspection process.Based upon the damage observed, unintenti onal user error caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
WECKVISTA ACCESS BALLOON PORT 10MMX53MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18112822
Report Number3003898360-2023-01532
Device Sequence Number18050716
Product Code GCJ
UDI-Device Identifier04026704559787
UDI-Public04026704559787
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Model NumberIPN914269
Device Catalogue Number410944S
Device Lot Number73D2300596
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/16/2023
04/08/2025
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date01/02/2024
05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown